RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 455–464 (Mi mz5508)  

The structure of $n$-abelian groups

L. A. Kaluzhnin


Full text: PDF file (785 kB)

English version:
Mathematical Notes, 1967, 2:5, 768–772

Bibliographic databases:

UDC: 512.4
Received: 12.06.1967

Citation: L. A. Kaluzhnin, “The structure of $n$-abelian groups”, Mat. Zametki, 2:5 (1967), 455–464; Math. Notes, 2:5 (1967), 768–772

Citation in format AMSBIB
\Bibitem{Kal67}
\by L.~A.~Kaluzhnin
\paper The structure of $n$-abelian groups
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 455--464
\mathnet{http://mi.mathnet.ru/mz5508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218431}
\zmath{https://zbmath.org/?q=an:0203.32103|0189.30802}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 768--772
\crossref{https://doi.org/10.1007/BF01093936}


Linking options:
  • http://mi.mathnet.ru/eng/mz5508
  • http://mi.mathnet.ru/eng/mz/v2/i5/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017